# SDR CALA2022121903433

- Difficulty date: December 18, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N2331U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62642
- Aircraft time: 23,883 hours, 2,647 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147W3350302
- Condition: Damaged
- Location: Sta2108/Str24l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGE AT STA 2108 AT STR 24L . REF LOG PAGE 6945293 FOR INSPECTION OF DAMGE AND WORK ACCOMPLISHED. REPAIR ON OR BEFOR 500 CALANDER DAYS OF PART 3 OF EC/RA 5330-06860 REFE ECRA 5330-06860, REPEAT INSPECTION EVERY 100 FLIGHT CYCLES TOMC-APPROVAL FROM SC1ELBYC COMMENT PER PART 2. PERMANENT REPAIR PER PART 3 WITHIN 500 CALENDAR DAYS QC QC REVIEWED. RIR: 100 FC T/A: 500 DAYS...SN RECORDS UPDATE ACCOMPLISHED REINSPECT NO FURTHER DAMAGE NOTED ACCOMPLISHED REINSPECT NO FURTHER DAMAGE NOTED. ACCOMPLISHED REINSPECT OF DAMAGED AREA. NO FURTHER DAMAGE FOUND. ACCOMPLISHED ISNPECTION PER ECRA 5330-06860 PART2,  NO NEW DAMAGE AND CRACKS NOTED. ACCOMPLISHED ISNPECTION PER ECRA 5330-06860 PART2,  NO NEW DAMAGE AND CRACKS NOTED. ACCOMPLISHED ISNPECTION PER ECRA 5330-06860 PART2,  NO NEW DAMAGE  OR CRACKS NOTED. ACCOMPLISHED INSPECTION PER ECRA 5330-06860 PART 2, WITH NO NEW DAMAGE FOUND. ACCOMPLISHED REINSPECT NO FURTHER DAMAGE NOTED ACCOMPLISHED INSPECTION PER ECRA 5330-06860 PART 2, WITH NO NEW DAMAGE FOUND. FUSELAGE SKIN REPAIRED AS PER EC/RA 5330-07027 REV- PART 1 INTERIM REPAIR JUST AT STA 2108 BETWEEN  STR-24L AND STR-26L, REFER  EC/RA 5330-07027 REV- PART 2 FOR INSPECTION REQUIREMENT AND PART 3 FOR PERMANENT REPAIR RII OK BY HX 132613 TOMCQC REV PERFORMED
